# SDR SWAA2022021691758

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL WEB HAS SURFACE CORROSION. / REMOVED AND REPLACED AFT CARGO DOOR LOWER WEB SILL IAW BOEING 737 DWG 146A8123 ID 006 REV:C AND SRM 51-40-02 CIC IAW BOEING 737 AMM 51-21-91-620-802. WN7393
